# SDR USAA051194

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR FWD CUTOUT FRAME CRACKED.  REMOVED OLD DOOR WEB FRAME UPPER FRAME WEB AND NEW ANGLE AND SHIMS IAW SRM 51-10-02, DEFECT SIZE: 1/2" CRACK.
